Massachusetts, 2007Heavy Rain in Massachusetts, April 16 to 17, 2007
April 16 to 17, 2007 · NWS ALY · 1 event in 1 county or zone
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island Monday morning. The low then headed off the New England coast by Tuesday morning.| |This intense coastal storm spread heavy precipitation across western Massachusetts, starting on Sunday, and persisting into late Monday. Initially, the precipitation fell as a mixture of wet snow, sleet and rain, with snow and sleet more prevalent across the higher elevations. The precipitation then changed to plain rain by Monday morning. Liquid equivalent precipitation total from this storm ranged from 3 to 6 inches. This led to minor flooding across portions of western Massachusetts Monday afternoon into early Tuesday.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Apr 16, 3:47 AM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 16, 3:47 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
447 AM EDT MON APR 16 2007
.SYNOPSIS...
A POWERFUL STORM IS CENTERED NEAR NEW YORK CITY...AND WILL SLOW
DOWN ITS MOVEMENT BEFORE DRIFTING SLOWLY SOUTHEAST AND OUT TO SEA
ON TUESDAY. THE UPPER PORTION OF THE STORM WILL REMAIN OVER OUR
AREA INTO LATE IN THE WEEK KEEPING OUR WEATHER A BIT UNSETTLED.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION TYPE IS STILL LARGELY ELEVATION DEPENDANT...ALTHOUGH
WARMER AIR FROM THE SURFACE THROUGH THE BOUNDARY LAYER IS STILL
WORKING WESTWARD BASED ON 00Z AND 06Z AREA SOUNDINGS. DECENT
CONSENSUS FROM MOST SOURCES OF OPERATIONAL AND ENSEMBLE GUIDANCE
SUGGEST LOW LEVELS WARM ENOUGH TO SUPPORT MOSTLY RAIN TODAY FROM
SOUTHERN VT THROUGH THE BERKSHIRES...NW CT AND MUCH OF EASTERN NEW
YORK ALONG THE HUDSON RIVER...INCLUDING MOST OF THE CAPITAL
DISTRICT. SOME LIGHTNING STRIKES INDICATED OVER NJ...PA AND
SOUTHERN NY...BUT KEEPING THUNDER OUT OF OUR FORECAST SINCE ANY
ELEVATED INSTABILITY LIKELY TO REMAIN TOO FAR SOUTH.
KEEPING WIND ADVISORY IN HIGHER ELEVATIONS OF SOUTHERN
VT AND BERKSHIRES...AND AREAS OF EASTERN NY NEAR THE VT/MA
BORDER...THROUGH 9 AM...WHEN WINDS WILL DIMINISH ENOUGH TO LET
ADVISORY EXPIRE. WINTER STORM WARNINGS AND WINTER WEATHER
ADVISORIES WILL BE CANCELLED ALONG AND EAST OF THE HUDSON
RIVER...BUT ELEVATIONS ABOVE 1500 FEET WILL CONTINUE TO SEE ENOUGH
SNOW...WITHIN THE MIX WITH RAIN AND SLEET...TO KEEP WARNINGS
UP. THIS INCLUDES ADIRONDACKS TO NORTHERN SARATOGA...AND PEAKS OF
THE CATSKILLS. KEPT WESTERN MOHAWK VALLEY AREAS IN
WARNING...ALTHOUGH AREAS RIGHT ALONG THE RIVER WILL SEE MOSTLY
RAIN. ABRUPT CHANGES IN ELEVATION IN SHORT DISTANCES MEANS
BROAD BRUSHING THE TEXT...SO THE WARNINGS AGAIN ARE FOR HIGHER
ELEVATIONS. FLOOD WATCH REMAINS AS IS...WITH CONTINUED RAINFALL.
CONTINUED URBAN FLOODING IN CAPITAL DISTRICT IN SHORT TERM.
TEMPERATURES WILL WARM WELL INTO THE 40S IN SOUTHERN AND
SOUTHEASTERN AREAS TODAY...AND LOWER TO MID 40S SHOULD REACH THE
CAPITAL DISTRICT AS WELL. UPPER 30S IN HIGHER ELEVATIONS WHERE
SNOW AND SLEET WILL CONTINUE TO ACCUMULATE.
IMPRESSIVE RAINFALL TOTALS IN SOUTHERN AND SOUTHEASTERN
AREAS...WITH MORE TO COME AS SURFACE AND UPPER LOW WILL NOT BE
MOVING MUCH. RARE 850 WIND ANOMALIES INDICATE <-5SD U ANOMALY AND
>5SD V ANOMALY IN SAME STORM...ALONG WITH PWAT ANOMALIES NEAR 3 SD
ABOVE NORMAL. 250 MB WIND ANOMALIES -3SD CONTINUES TO SUGGEST
VERY SLOW MOVING UPPER LOW. SURFACE LOW AROUND 4SD BELOW NORMAL.
SOME PEAKS IN THE ADIRONDACKS MAY SEE SNOW TOTALS UP TO 2 FEET.
SOME RAINFALL TOTALS THROUGH TUESDAY WILL BE ABOVE 8 IN SOUTHERN
AND EASTERN AREAS. IMPRESSIVE STORM FOR MID APRIL...WILL LOOK FOR
AN EYE ONCE VISIBLE SATELLITE PICTURES ARE AVAILABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
BY THIS EVENING...COOLING WILL TAKE PLACE AT THE BOUNDARY LAYER
FROM WEST TO EAST...AND AREAS SEEING MOSTLY RAIN WILL SEE MIXING
WITH AND OCCASIONALLY CHANGING TO PERIODS OF SNOW SHOWERS. DECENT
CONSENSUS IN ALL OPERATIONAL AND ENSEMBLE GUIDANCE SOURCES THAT
THERE WILL BE A DECREASE IN THE COVERAGE OF RAIN/SNOW SHOWERS MOST
OF TUESDAY...THEN ONE MORE PIECE OF UPPER ENERGY ROTATES AROUND
THE PERIPHERY OF THE UPPER LOW...AND TRACKS WEST INTO MAINLY
EASTERN AREAS LATE TUESDAY AFTERNOON AND EVENING...WITH MORE RAIN
AND SNOW CHANCES. SO...LOWERED TO CHANCES TUESDAY...THEN BACK UP
TO LIKELY LATE TUESDAY AFTERNOON AND EVENING. BASED ON SURFACE
TEMPERATURES...MIX OF RAIN AND SNOW SHOWERS IN VALLEYS ONCE AGAIN.
BY WEDNESDAY...ONE PRIMARY UPPER LOW GRADUALLY TRACKS OUT TO
SEA...BUT STILL LINGERING MOISTURE AND CLOUD COVER...WITH
BROAD...WEAK UPPER TROUGH AXIS AND UPPER DEFORMATION OVER THE
REGION...AND VERY WEAK HIGH PRESSURE DISPLACED WELL TO THE
NORTHWEST SLOWLY BUILDING IN. CLOUD COVER AND SPRINKLES/FLURRIES
WILL STILL BE AROUND WEDNESDAY...ESPECIALLY WITH EASTERLY BOUNDARY
LAYER WINDS. TEMPERATURES IN 40S TUESDAY AND WEDNESDAY...COOLER IN
MOUNTAINS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BROAD...WEAK UPPER DEFORMATION AREA PERSISTS OVER OUR
REGION...WITH ADDITIONAL WEAK UPPER LOWS TRACKING SOUTH OF OUR
REGION...SO LOOKS MOSTLY CLOUDY WITH SOME CHANCES FOR SHOWERS AND
SNOWSHOWERS WELL INTO THE EXTENDED WITH BELOW NORMAL TEMPERATURES.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
WIDESPREAD PRECIPITATION CONTINUES ACROSS AREA WITH RAIN AT TAFS
SITES AND EASTWARD WITH SNOW AND SLEET TO THE WEST ESPECIALLY
ACROSS THE HIGHER TERRAIN. PRESSURE FALLS INDICATE INTENSE LOW
WILL HEAD ACROSS LONG ISLAND INTO SOUTHERN NEW ENGLAND THIS
MORNING. THE MODELS INDICATE LOW WILL BASICALLY STALL THERE
TODAY...THEN HEAD EASTWARD TONIGHT. THUS...THE PRECIPITATION WILL
CONTINUE TODAY POSSIBLY INTO THIS EVENING THEN TAPER OFF. STRONG
AND GUSTY EASTERLY WINDS THIS MORNING WILL WEAKEN SOME AS WE HEAD
INTO THE AFTERNOON HOURS AND EVEN MORE SO THIS EVENING. OVERALL
MVFR-IFR CONDITIONS WILL IMPROVE MVFR TO POSSIBLY VFR AT TIMES
TONIGHT. SKIES WILL REMAIN OVERCAST THROUGH PERIOD.
&&
.FIRE WEATHER...
SNOW COVERED OR SATURATED GROUND ACROSS THE FORECAST
AREA.
&&
.HYDROLOGY...
WIDESPREAD FLOODING OCCURRING ACROSS EASTERN CATSKILLS...MID
HUDSON VALLEY...AND LITCHFIELD COUNTY. REFER TO FLOOD WARNINGS AND
STATEMENTS AND ADVANCED HYDROLOGIC PREDICTION SERVICES WEB PAGE AT
HTTP://WWW.NWS.NOAA.GOV/AHPS FOR DETAILS. TWO TO FIVE INCHES OF
RAIN HAS ALREADY FALLEN ACROSS PREVIOUSLY MENTION AREAS WITH
ANOTHER 1 TO 2 INCHES EXPECTED TODAY...WITH POSSIBLE HIGHER
AMOUNTS AS PRECIPITATION MOVING IN FROM COAST/LONG ISLAND IS
CONVECTION IN NATURE. FLOOD WATCH REMAIN IN EFFECT.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ039>041-043-047>054-
058>061-063>066-083-084.
WINTER STORM WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR NYZ032-
033-038>042-047-058-063-082.
WIND ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NYZ054-061.
MA...FLOOD WATCH THROUGH THIS AFTERNOON FOR MAZ001-025.
WIND ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MAZ001-025.
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ013.
&&
NAS/IAA/KILPATRICK/TAWHazardous weather outlook, Apr 16, 4:27 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
527 AM EDT MON APR 16 2007
NYZ039>041-047-058-063-170930-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE-
WESTERN GREENE-WESTERN ULSTER-
527 AM EDT MON APR 16 2007
...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL MOHAWK VALLEY...
THE SCHOHARIE VALLEY AND EASTERN CATSKILLS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NYZ032-033-038-042-082-170930-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
NORTHERN FULTON-
527 AM EDT MON APR 16 2007
...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER...HAMILTON...
NORTHERN FULTON AND NORTHERN WARREN COUNTIES.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MAZ001-025-NYZ054-061-VTZ013>015-170930-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
527 AM EDT MON APR 16 2007
...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BERKSHIRES...THE
NORTHERN TACONICS AND EASTERN WINDHAM COUNTY.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CTZ001-013-NYZ043-048>053-059-060-064>066-083-084-170930-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN WASHINGTON-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
527 AM EDT MON APR 16 2007
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CONNECTICUT...THE
HUDSON VALLEY FROM THE CAPITAL DISTRICT SOUTH TO POUGHKEEPSIE...AND
THE SOUTHERN TACONICS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 16, 4:40 AM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
540 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLOOD HYDE PARK 41.78N 73.93W
04/16/2007 DUTCHESS NY LAW ENFORCEMENT
COUTY ROUTE 41 FROM CARDINAL RD TO MATUK RD
0500 AM FLOOD RED HOOK 42.00N 73.88W
04/16/2007 DUTCHESS NY LAW ENFORCEMENT
SOUTHBOUND LANES TACONIC PARKWAY CLOSED AT FERRIS ROAD
DUE TO FLOODING
&&Local storm report, Apr 16, 6:09 AM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
709 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM FLOOD LAGRANGEVILLE 41.65N 73.76W
04/16/2007 DUTCHESS NY LAW ENFORCEMENT
EAST NOXON ROAD TO RITA ROAD IS CLOSED AND VELIE ROAD IS
CLOSED DUE TO FLOODING.
0632 AM FLOOD 5 NE BANGALL 41.93N 73.62W
04/16/2007 DUTCHESS NY LAW ENFORCEMENT
SEVERE FLOODING AT HUNNS LAKE ROAD AT ROSILAND
RANCH...ROAD CLOSED.
&&
BGMLocal storm report, Apr 16, 6:31 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
731 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD NEW HARTFORD 41.88N 72.97W
04/16/2007 LITCHFIELD CT TRAINED SPOTTER
NEPAUG BROOK AND NEPAUG RIVER ARE SIGNIFICANTLY
OVERFLOWING.
&&
BGMLocal storm report, Apr 16, 7:00 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
800 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM FLOOD COEYMANS 42.47N 73.79W
04/16/2007 ALBANY NY LAW ENFORCEMENT
MILLER ROAD OFF OF ROUTE 9W IS CLOSED AT THIS TIME DUE TO
COEYMANS CREEK FLOODING. EVACUATIONS HAVE STARTED. ROAD
WILL BE CLOSED UNTIL FURTHER NOTICE. IN ADDITION...KRUGER
ROAD OFF OF MILLER ROAD IS CLOSED.
&&
BGMLocal storm report, Apr 16, 7:08 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
808 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 4 N HOPEWELL JUNCTION 41.64N 73.80W
04/16/2007 DUTCHESS NY LAW ENFORCEMENT
TACONIC STATE PARKWAY NORTHBOUND FROM STATE ROUTE 55 TO
US ROUTE 44 IS CLOSED DUE TO FLOODING.
&&
BGMHeavy Rain, Berkshire
- When
- April 16, 8:00 AM EST to April 17, 1:00 AM EST
- Where
- Berkshire County, New Boston
- Reported by
- Other Federal Agency
- Coordinates
- 42.100, -73.080
Heavy rain and snowmelt led to minor flooding of small streams and creeks across Berkshire County, beginning Monday morning on the 16th, and ending early Tuesday morning on the 17th.|Minor flooding of low lying, poor drainage areas and roadways led to some road closures. In addition, minor flooding occurred on the West Branch of the Farmington River at New Boston, which crested at 9.23 feet at 08:30 EST on the 16th, and fell back below the flood stage of 8 feet by 18:52 EST on the 16th.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Coastal Flood in Maine, April 16 to 25, 20072 deaths · $71 million · 52 kt wind · 63 events
- High Wind in North Carolina, April 16 to 17, 20071 death · $5.0 million · 65 kt wind · 7 events
- High Wind in South Carolina, April 16, 20071 death · $3.0 million · 60 kt wind · 6 events
- Strong Wind in Michigan, April 16, 20071 death · $160,000 · 9 events
- High Wind in North Carolina, April 16, 20073 injured · $13 million · 60 kt wind · 26 events
- Flooding and Coastal Flood in New Hampshire, April 16 to 20, 2007$13 million · 50 kt wind · 31 events
- High Wind in Vermont, April 16, 2007$4.8 million · 69 kt wind · 4 events
- High Wind and Strong Wind in New Jersey, April 16, 2007$825,000 · 60 kt wind · 21 events
- High Wind in Georgia, April 16, 2007$1.0 million · 60 kt wind · 2 events
- Strong Wind in Pennsylvania, April 16, 2007$430,000 · 10 events
- High Wind and Strong Wind in North Carolina, April 16, 2007$155,000 · 54 kt wind · 31 events
- High Wind and Strong Wind in Georgia, April 16 to 17, 2007$342,000 · 51 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 28787.